Alert archive / Virginia / Gale Warnings in 2012

Gale Warning 5, NWS Baltimore/Washington

January 27, 2012

NWS Baltimore/Washington issued this gale warning at Jan 27, 2012, 8:39 AM EST. It took effect at Jan 27, 2012, 1:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 27, 2012, 8:39 AM EST (13:39 UTC)
In effect from
Jan 27, 2012, 1:00 PM EST
Expired
Jan 27, 2012, 6:36 PM EST
In force
6 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted, in the capitals the NWS used until 2016.

225 
WHUS71 KLWX 271339
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
839 AM EST FRI JAN 27 2012

ANZ530>532-538>540-280100-
/O.EXT.KLWX.SC.Y.0026.000000T0000Z-120127T1800Z/
/O.NEW.KLWX.GL.W.0005.120127T1800Z-120128T0100Z/
/O.NEW.KLWX.SC.Y.0028.120128T0100Z-120128T0400Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
839 AM EST FRI JAN 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EST
THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM TO 11 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM EST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 PM TO 11 PM
EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
1 PM EST THIS AFTERNOON. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 18 TO 33 KNOTS
  WITHIN THE SMALL CRAFT ADVISORY.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ533-534-537-541>543-280100-
/O.EXT.KLWX.SC.Y.0027.000000T0000Z-120127T1800Z/
/O.NEW.KLWX.GL.W.0005.120127T1800Z-120128T0100Z/
/O.NEW.KLWX.SC.Y.0028.120128T0100Z-120128T0400Z/
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
839 AM EST FRI JAN 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EST
THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM TO 11 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM EST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 PM TO 11 PM
EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
1 PM EST THIS AFTERNOON. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 18 TO 33 KNOTS
  WITHIN THE SMALL CRAFT ADVISORY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ535-536-280100-
/O.EXT.KLWX.SC.Y.0026.000000T0000Z-120127T1800Z/
/O.NEW.KLWX.GL.W.0005.120127T1800Z-120128T0100Z/
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
839 AM EST FRI JAN 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 1 PM EST THIS AFTERNOON. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 18 TO 33 KNOTS 
  WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
411 
WHUS71 KLWX 271757
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1257 PM EST FRI JAN 27 2012

ANZ530>532-538>540-280200-
/O.EXP.KLWX.SC.Y.0026.000000T0000Z-120127T1800Z/
/O.CON.KLWX.GL.W.0005.120127T1800Z-120128T0100Z/
/O.CON.KLWX.SC.Y.0028.120128T0100Z-120128T0400Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
1257 PM EST FRI JAN 27 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM TO 11 PM EST
THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON.
A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM TO 11 PM EST
THIS EVENING. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 18 TO 33 KNOTS 
  WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ533-534-537-541>543-280200-
/O.EXP.KLWX.SC.Y.0027.000000T0000Z-120127T1800Z/
/O.CON.KLWX.GL.W.0005.120127T1800Z-120128T0100Z/
/O.CON.KLWX.SC.Y.0028.120128T0100Z-120128T0400Z/
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
1257 PM EST FRI JAN 27 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM TO 11 PM EST
THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON.
A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM TO 11 PM EST
THIS EVENING. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 18 TO 33 KNOTS 
  WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ535-536-280100-
/O.EXP.KLWX.SC.Y.0026.000000T0000Z-120127T1800Z/
/O.CON.KLWX.GL.W.0005.120127T1800Z-120128T0100Z/
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
1257 PM EST FRI JAN 27 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON.
A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
632 
WHUS71 KLWX 272336
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
636 PM EST FRI JAN 27 2012

ANZ535-536-280200-
/O.CAN.KLWX.GL.W.0005.000000T0000Z-120128T0100Z/
/O.EXB.KLWX.SC.Y.0028.120127T2336Z-120128T0200Z/
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
636 PM EST FRI JAN 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ530>534-537>543-280500-
/O.CAN.KLWX.GL.W.0005.000000T0000Z-120128T0100Z/
/O.EXT.KLWX.SC.Y.0028.120127T2336Z-120128T0500Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
636 PM EST FRI JAN 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS CANCELLED
THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
MIDNIGHT EST TONIGHT. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Jan 27, 3:26 AM EST, 5 hours 13 minutes earlier.

Area forecast discussion, Jan 27, 3:26 AM EST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
326 AM EST FRI JAN 27 2012

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION THIS MORNING. HIGH PRESSURE
BUILDS ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A COLD FRONT
WILL PUSH INTO THE AREA LATE SATURDAY...FOLLOWED BY AN UPPER LEVEL
DISTURBANCE LATE SUNDAY... REINFORCING SEASONABLY COOLER AIR
ACROSS THE MID ATLANTIC THROUGH MONDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
WARM FRONT CREEPING NWD THRU CWA THIS MRNG. AT 8Z POSITION WAS ACRS
BTWN LURAY AND HARRISONBURG IN SHEN VALLEY...THEN ACRS BLUE RIDGE
AND THRU LOUDOUN/MONTGOMERY/CARROLL COUNTIES. S OF FRONT...TEMPS
WARMING OVNGT INTO L60S...WITH FOG/LGT RAIN AND U30S/L40S N. CNVCTN
HAS FIRED ALONG PRE-FRONTAL TROF ACRS WV/SW VA. WITH MOST OF CWA IN
WARM SECTOR...FEEL THREAT FOR THIS BAND TO CROSS AT LEAST SRN
PORTIONS OF CWA IS INCRG. HAVE ADDED THUNDER IN GRIDS...AND WITH SLY
H9-H8 JET HAVING SPEEDS OF 60KTS...RISK FOR GUSTY/DAMAGING WINDS
REACHING SFC IN STRONGER CELLS. TIMING OF TSTMS IS ROUGHLY 9-11Z
THRU POTOMAC HIGHLANDS...11-13Z CROSSING BLUE RIDGE...AND 13-15Z
I-95 CORRIDOR. WHERE TEMPS/DEWPOINTS EXCEED 60F AT SFC...INVERSION
WILL BE MOSTLY GONE AND UP TO 500J/KG CAPE WILL BE REALIZED. SPCS
SLIGHT RISK IS ACRS LWR SRN MD...WHERE BEST CHC FOR DAMAGING WINDS
WILL EXIST.

AFTER TROF MOVES E OF BAY BY NOON....PCPN WILL RAPIDLY DIMINISH IN
WNW DWNSLPG FLOW...FOLLOWED BY FROPA DURG AFTN. XCPN WILL BE W OF
ALLEGHENY FRONT...WHERE STEEP LAPSES RATES AND TERRAIN-INDUCED LIFT
WILL SUPPORT CONTG SHWRS. TEMPS AT 850MB PLUMMET WILL BELOW 0C DURG
DAY...SO SOME SNSH SHUD MIX IN. SFC TEMPS SHUD RMN ABV FRZG SO
ACCUMULATION SHUD BE MINIMAL. TEMPS ACRS REMAINDER OF CWA SHUD DROP
THRU 50S AND INTO 40S BY LATE AFTN.

MOSTLY CLEAR AND DRY THIS EVE...BUT INCRG CLOUDS OVNGT AS FAST MOVG
NRN BRANCH SHRTWV TROF TURNS FLOW SWLY ALOFT. MODERATE NW FLOW AND
CLOUDS SHUD CURB RADIATIONAL COOLING...AND MOST AREAS WILL HAVE
MINIMA IN U20S-M30S.
&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
ACTIVITY IN THE NRN STREAM WL INFLUENCE WKND WX ACRS THE MID ATLC.
SPECIFICALLY...S/WV ENERGY WL ROTATE ARND CNDN UPR LOW...EACH OF
WHICH WL DRIVE COLDER CONDS SWD. THE FIRST VORT WL CROSS THE GRTLKS
SAT AFTN...DROPPING A CDFNT ACRS CWFA DURING THE AFTN-EVE. DURING
THAT TIME...A 2ND VORT WL BE CHARGING ACRS THE NRN PLAINS. THIS ONE
WL CROSS THE CWFA LT SUN...DRAGGING TROF AXIS W/ IT.

SINCE DYNAMICS WL BE CONFINED ACRS NRN CONUS SAT...THE ASSOCD MSTR
WL BUMP INTO THE APPALACHIANS BUT NOT REALLY MAKE IT E OF THERE.
THERE WL BE A GOOD UPSLP COMPONENT. THERMALLY...WL BE STARTING OUT A
BIT TOO WARM FOR SNW...BUT THERE/S CERTAINLY A SNW POTL BY THE END.
HV SIMPLIFIED THAT BY CHC SHRASN IN THE AFTN AND CHC SHSN IN THE
EVNG. SUBSIDENCE FM LLVL RDGG NOSES IN AGN MAKING WINDOW FOR PCPN
RATHER SMALL.

TKNS VALUES WL BE LWR SUN PM...AND PVA W/IN CWFA WL BE MUCH BETTER
AS WELL. PTYPE SHUD MAINLY BE SNW. BEST LOCATION REMAINS ALONG THE
WRN UPSLP AREAS...BUT STREAMWISE PVA IN COLD AMS SUGGESTS A FEW
FLURRIES MAY MAKE IT EAST OF THERE. HV CHOSEN NRN THIRD OF CWFA
ATTM. WL NEED TO MONITOR LATER GDNC FOR DETAILS.
&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THERE WILL ENOUGH COLD/DRY AIR ACROSS THE REGION TO KEEP HIGHS
FAIRLY COOL ON MON. HIGH PRESSURE DAYS MON-TUE BEFORE ANOTHER
FRONTAL PASSAGE ON WED.
&&

.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
IFR CONDS OCCURRING OR IMMINENT FOR TERMINALS BY 9Z...AND
RESTRICTIONS WILL PREVAIL UNTIL 13-16Z TIMEFRAME AS LOPRES TROF
CROSSES RGN. SHWRS/PSBLY TSTMS WILL ACCOMPANY THIS FRONT AND CB
BEING ADDED INTO ALL BY MRB TO ACCOUNT FOR TSTM RISK. STRONG SLY LLJ
THRU MID-MORNING WARRANTS INCLUSION OF LLWS FOR 45KT WINDS AROUND
2KFT. IF CNVCTN CROSSES RGN...LOCALLY STRONG WINDS MAY ACCOMPANY.
BEHIND FRONT...CLEARING SKIES AND GUSTY NW WINDS BY THIS AFTN.

LOOKING FOR VRBL CLDS THIS WKND ACRS THE TERMINALS. WL BE A PAIR
OF BNDRYS...LT SAT AND AGN LT SUN. THINK PCPN/PREVAILING FLGT
RESTRICTIONS WL BE HELD BY THE MTNS...AND NOT AFFECT LCL
TERMINALS...BUT WNW WNDS WL INCR BHD EACH BNDRY. IF BRIEF
RESTRICTIONS WERE TO OCCUR...SUN EVE OFFERS THE BETTER...ALBEIT
LOW CONFIDENCE...CHC.
&&

.MARINE...
SCA ALL ZONES FOR SLY WINDS ERY THIS MRNG AS WARM FRONT LIFTS THRU
WATERS. XPCT LOPRES TO CROSS WATERS THIS MRNG...BRINGING SHWRS AND
THUNDERSTORMS. LOCALLY STRONG WINDS ARE PSBL...AND SPECIAL MARINE
WARNINGS MAY BE REQUIRED...ESPECIALLY ACRS SRN PORTIONS OF BAY.
CDFNT WILL MOVE THRU THIS AFTN...WITH GUSTY NW WINDS BEHIND
IN...THUS SCA CONTS. SOME 30-35 KT GUSTS PSBL...AND GALE WRNG MAY
NEED TO BE RAISED. HIPRES RAPIDLY BUILDS IN TNGT AND WINDS SHUD
DIMINISH AFTR MIDNGT.

SCA POTL EXISTS BHD A PAIR OF BNDRYS CROSSING WATERS THIS WKND. THIS
FIRST BNDRY WL BE A COLD FRONT SAT EVNG. THE 2ND WL BE A TROF AXIS
LT SUN. PSBL SCA FM THE LATTER WL EXTEND INTO MON...AS MIXING IN THE
COLD AMS WL BE FVRBL.
&&

.CLIMATE...
KIAD TIED RECORD HIGH MINIMA YDA...1/26/12...WITH 40F TYING 1967
RECORD.  TDAS RECORD HIGH MINIMA AT IAD IS 39F FROM 1974. THIS MRNG
TEMPS WILL BE WELL ABV THIS...BUT FALLING TEMPS THIS AFTN/EVE WILL
MEAN TEMPS NEAR MIDNIGHT TNGT WILL DETERMINE IF ANOTHER RECORD IS
TIED/BROKEN.
&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR
     ANZ530>534-537>543.
     SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR ANZ535-
     536.

&&

SYNOPSIS...SBK/HTS
NEAR TERM...SBK
SHORT TERM...HTS
LONG TERM...GMS
AVIATION...SBK/HTS
MARINE...SBK/HTS
CLIMATE...SBK
Hazardous weather outlook, Jan 27, 5:19 AM EST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
519 AM EST FRI JAN 27 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
281000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
519 AM EST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL MOVE INTO THE
AREA THIS MORNING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
LOCALLY STRONG WINDS.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT TODAY FOR THE MARYLAND
PORTION OF THE CHESAPEAKE BAY AND TIDAL POTOMAC RIVER. THE SMALL
CRAFT ADVISORY CONTINUES INTO FRIDAY EVENING FOR THE MARYLAND
CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER. A GALE WARNING MAY
BE NEEDED FOR PORTIONS OF THE WATERS THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE WARRANTED SATURDAY NIGHT...AND
AGAIN SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...ANY
REPORTS OF STRONG WIND GUSTS OR STORM-RELATED DAMAGE WOULD BE
GREATLY APPRECIATED.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-281000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
519 AM EST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL MOVE INTO THE
AREA EARLY THIS MORNING. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING LOCALLY STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.  HOWEVER...ANY
REPORTS OF STRONG WIND GUSTS OR STORM-RELATED DAMAGE WOULD BE
GREATLY APPRECIATED.

HTS

In the hours before

Special weather statement, Jan 27, 7:13 AM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
713 AM EST FRI JAN 27 2012

VAZ037>040-050-051-501-502-271245-
ORANGE VA-RAPPAHANNOCK VA-GREENE VA-CULPEPER VA-MADISON VA-
NORTHERN FAUQUIER VA-SOUTHERN FAUQUIER VA-ALBEMARLE VA-
713 AM EST FRI JAN 27 2012

...STRONG STORMS TO AFFECT THE US-29 CORRIDOR FROM CHARLOTTESVILLE
UP TO WARRENTON...

AT 711 AM EST...DOPPLER RADAR INDICATED STRONG STORMS ALONG A LINE
EXTENDING FROM CHARLOTTESVILLE TO MADISON...MOVING RAPIDLY
NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE CULPEPER...ORANGE AND BEALETON.

STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.

WIND GUSTS OF 40 MPH CAN BE EXPECTED WITH THESE STORMS.

&&

LAT...LON 3799 7875 3876 7794 3855 7754 3813 7802
      3815 7810 3813 7821 3789 7841
TIME...MOT...LOC 1211Z 238DEG 49KT 3839 7808 3797 7857
Special weather statement, Jan 27, 7:19 AM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
719 AM EST FRI JAN 27 2012

DCZ001-MDZ009-010-013-014-VAZ053-054-271245-
MONTGOMERY MD-DISTRICT OF COLUMBIA DC-PRINCE GEORGES MD-
ANNE ARUNDEL MD-HOWARD MD-FAIRFAX VA-
ARLINGTON/FALLS CHURCH/ALEXANDRIA VA-
719 AM EST FRI JAN 27 2012

...HEAVY DOWNPOURS AND GUSTY WINDS FOR THE MORNING COMMUTE IN THE
DISTRICT AND NORTHERN SUBURBS...

AT 718 AM EST...DOPPLER RADAR INDICATED A LINE OF SHOWERS CONTAINING
GUSTY WINDS AND HEAVY DOWNPOURS ALONG A LINE EXTENDING FROM
SCAGGSVILLE TO BETHESDA TO ANNANDALE...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE CRYSTAL CITY...WHITE OAK...REAGAN NATIONAL
AIRPORT...BARCROFT...GALLAUDET UNIVERSITY...THE WHITE HOUSE...THE
MALL...US CAPITOL...FAIRMOUNT HEIGHTS AND EDMONSTON.

WIND GUSTS OF 35 TO 40 MPH CAN BE EXPECTED ALONG AND AHEAD OF THIS
LINE OF SHOWERS. HEAVY DOWNPOURS...COMBINED WITH THE WIND...WILL
REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER
ON ROADWAYS. COMMUTERS SHOULD USE EXTRA CAUTION.

&&

LAT...LON 3892 7675 3874 7736 3895 7718 3918 7687
      3924 7675 3921 7670 3923 7667 3922 7663
      3924 7662 3921 7658
TIME...MOT...LOC 1218Z 238DEG 44KT 3916 7685 3900 7707
          3886 7719

JE
Special weather statement, Jan 27, 7:29 AM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
729 AM EST FRI JAN 27 2012

MDZ006-007-009>011-271300-
MONTGOMERY MD-HARFORD MD-SOUTHERN BALTIMORE MD-NORTHERN BALTIMORE MD-
HOWARD MD-
729 AM EST FRI JAN 27 2012

...A LINE OF SHOWERS WITH GUSTY WINDS TO AFFECT HARFORD...
BALTIMORE...EASTERN HOWARD...AND EASTERN MONTGOMERY COUNTIES...AND
THE CITY OF BALTIMORE...

AT 728 AM EST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES WEST OF FREELAND TO 2 MILES WEST OF WEST
FRIENDSHIP TO 2 MILES NORTHEAST OF WASHINGTON GROVE...MOVING EAST AT
50 MPH.

LOCATIONS IMPACTED INCLUDE GRANITE...ASHTON...EDNOR...PARKTON...
SCAGGSVILLE...FULTON...STEVENSON...SPARKS...RUXTON AND RIDERWOOD.

WIND GUSTS UP TO 40 MPH CAN BE EXPECTED ALONG AND AHEAD OF THE LINE
OF SHOWERS. HEAVY RAIN...COMBINED WITH THE GUSTY WINDS...WILL REDUCE
VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3972 7622 3968 7620 3939 7635 3923 7652
      3924 7655 3920 7655 3924 7662 3922 7669
      3915 7678 3908 7728 3930 7706 3935 7703
      3936 7687 3938 7690 3942 7687 3943 7690
      3946 7689 3973 7678
TIME...MOT...LOC 1228Z 260DEG 42KT 3971 7673 3932 7693
          3917 7708

JE
Special weather statement, Jan 27, 7:46 AM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
746 AM EST FRI JAN 27 2012

VAZ037-039-042-050>053-501-502-271315-
ORANGE VA-CULPEPER VA-MADISON VA-NORTHERN FAUQUIER VA-
SOUTHERN FAUQUIER VA-PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA-
LOUDOUN VA-ALBEMARLE VA-FAIRFAX VA-
746 AM EST FRI JAN 27 2012

...STRONG STORMS TO AFFECT THE US-29 CORRIDOR FROM CHARLOTTESVILLE
UP TO GAINESVILLE...

AT 745 AM EST...DOPPLER RADAR INDICATED STRONG STORMS ALONG A LINE
EXTENDING FROM CHARLOTTESVILLE TO OPAL...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE ORANGE...BEALETON...HAYMARKET...BULL RUN
AND CENTREVILLE.

STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS.

&&

LAT...LON 3798 7856 3893 7761 3884 7725 3813 7804
      3815 7810 3813 7813 3813 7821 3807 7824
      3796 7834
TIME...MOT...LOC 1245Z 238DEG 42KT 3865 7776 3801 7845
Special weather statement, Jan 27, 7:48 AM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
748 AM EST FRI JAN 27 2012

MDZ011-013-014-271315-
SOUTHERN BALTIMORE MD-PRINCE GEORGES MD-ANNE ARUNDEL MD-
748 AM EST FRI JAN 27 2012

...A LINE OF SHOWERS WITH GUSTY WINDS TO AFFECT NORTHERN PRINCE
GEORGES...NORTHERN ANNE ARUNDEL...AND SOUTHERN BALTIMORE COUNTIES...

AT 748 AM EST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BROOKLYN PARK TO GLENN DALE...MOVING NORTHEAST AT
45 MPH.

LOCATIONS IMPACTED INCLUDE DUNDALK...DAVIDSONVILLE...CROFTON...
TURNERS STATION...BOWLEYS QUARTERS...ESSEX...EDGEWATER BEACH...
RIVA...MIDDLE RIVER AND SHERWOOD FOREST.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE ALONG AND AHEAD OF THIS LINE OF
SHOWERS. HEAVY RAIN...COMBINED WITH THE WINDS...WILL REDUCE
VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3929 7638 3923 7638 3919 7644 3920 7650
      3922 7652 3918 7652 3914 7642 3905 7642
      3902 7638 3897 7646 3891 7645 3890 7692
      3892 7695 3928 7660 3936 7634 3931 7632
TIME...MOT...LOC 1248Z 247DEG 37KT 3924 7656 3901 7679

JE
Special weather statement, Jan 27, 8:19 AM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
819 AM EST FRI JAN 27 2012

DCZ001-MDZ009-013-VAZ050>056-502-271345-
MONTGOMERY MD-ORANGE VA-CULPEPER VA-SOUTHERN FAUQUIER VA-
DISTRICT OF COLUMBIA DC-PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA-
STAFFORD VA-PRINCE GEORGES MD-FAIRFAX VA-
ARLINGTON/FALLS CHURCH/ALEXANDRIA VA-SPOTSYLVANIA VA-
819 AM EST FRI JAN 27 2012

...STRONG STORMS TO AFFECT NORTHERN VIRGINIA...THE DISTRICT OF
COLUMBIA...AND SUBURBAN MARYLAND WEST OF I-95...

AT 815 AM...RADAR INDICATED STRONG STORMS ALONG A LINE EXTENDING
FROM OAKTON DOWN TO ORANGE...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED BETWEEN 8:15 AND 9 AM INCLUDE TYSONS
CORNER...VERDIERSVILLE...GLEN ECHO...WEST MCLEAN...PIMMIT
HILLS...MINE RUN...CHEVY CHASE...PARKER...GOLD DALE AND LOCUST GROVE.

SEVERE WEATHER MAY DEVELOP RAPIDLY. REMAIN ALERT...AND BE PREPARED
TO TAKE ACTION IF WARNINGS ARE ISSUED.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS.

&&

LAT...LON 3814 7814 3886 7744 3905 7691 3826 7769
      3813 7806 3815 7810 3813 7813
TIME...MOT...LOC 1316Z 238DEG 42KT 3887 7732 3818 7805

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 7:42 PM ESTSmall Craft AdvisoryLWX17 hr
Jan 27, 3:47 AM ESTSpecial Weather StatementLWXHighland43 min
Jan 27, 4:25 AM ESTSpecial Weather StatementLWXHighland50 min
Jan 27, 5:00 AM ESTSpecial Weather StatementLWXCulpeper, Greene, Madison, Rappahannock45 min
Jan 27, 5:03 AM ESTSpecial Weather StatementLWXPage, Shenandoah, Warren42 min
Jan 27, 5:11 AM ESTSevere Thunderstorm WarningLWXAlbemarle, Culpeper, Greene, Madison, Orange, Rappahannock34 min
Jan 27, 5:39 AM ESTSpecial Weather StatementLWXClarke, Frederick, Warren, City of Winchester51 min
Jan 27, 5:45 AM ESTSpecial Weather StatementLWXCulpeper, Fauquier, Madison, Prince William, City of Manassas45 min
Jan 27, 7:05 AM ESTSpecial Marine WarningLWX55 min
Jan 27, 7:13 AM ESTSpecial Weather StatementLWXAlbemarle, Culpeper, Madison, Orange, City of Charlottesville32 min
Jan 27, 7:19 AM ESTSpecial Weather StatementLWXArlington, Fairfax, City of Falls Church26 min
Jan 27, 7:46 AM ESTSpecial Weather StatementLWXCulpeper, Fairfax, Orange, Prince William, City of Charlottesville, City of Manassas and 1 more29 min
Jan 27, 7:58 AM ESTSpecial Marine WarningLWX62 min
Jan 27, 8:19 AM ESTSpecial Marine WarningLWX64 min
Jan 27, 8:19 AM ESTSpecial Weather StatementLWXArlington, Fairfax, Orange, Prince William, City of Fairfax, City of Falls Church and 2 more26 min
Jan 27, 8:37 AM ESTSpecial Marine WarningLWX47 min
Jan 27, 8:39 AM ESTSmall Craft AdvisoryLWX18 hr
Jan 27, 8:44 AM ESTSpecial Weather StatementLWXStafford, City of Alexandria31 min
Jan 27, 8:57 AM ESTSpecial Marine WarningLWX33 min
Jan 27, 8:58 AM ESTSpecial Marine WarningLWX79 min
Jan 27, 9:21 AM ESTSpecial Marine WarningLWX57 min
Jan 27, 1:15 PM ESTSpecial Marine WarningLWX47 min
Jan 27, 3:40 AM ESTSpecial Weather StatementLWXAllegany50 min
Jan 27, 6:57 AM ESTSpecial Weather StatementLWXCarroll, Howard, Montgomery33 min
Jan 27, 7:29 AM ESTSpecial Weather StatementLWXBaltimore, Harford, Howard, Montgomery, City of Baltimore31 min
Jan 27, 7:48 AM ESTSpecial Weather StatementLWXAnne Arundel27 min
Jan 27, 9:40 AM ESTSpecial Weather StatementLWXAnne Arundel20 min
Jan 27, 12:59 PM ESTSpecial Weather StatementLWXCalvert31 min
Jan 27, 1:22 PM ESTSpecial Weather StatementLWXCalvert23 min

Nearby

Gale Warnings in Virginia, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.